# SDR UPS97224481

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 65982962
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 7 SPOILER HINGE FITTING CRACKED.  HINGE REPLACED IAW BOEING DWG 65-16216 AND SRM 51-30-2.
